All material (C)opyright 2004 - The Automath Archive, Eindhoven University of Technology
Title: Formalization of classical mathematics in AUTOMATH
Author: J. Zucker
Presented at: Colloque International de Logique, Clermont-Ferrand, France
Printed: Colloques Internationaux du Centre National de la Recherche Scientifique, 249, pp. 135-145
Publishing date: July 1975
Publishing location: Department of Mathematics, Eindhoven University of Technology
Pages: 11
Language: English
Note: Also published in Selected Papers on Automath, Studies in Logic and the Foundations of Mathematics, Vol. 133, Ed. R.P. Nederpelt, J.H. Geuvers and R.C. de Vrijer, chapter A4, pp. 127-140
Browse: Click here to browse a webversion of this article
Download this article: FAX-TIFF format, zip compressed
  FAX-TIFF format, tar compressed
  PDF version
  JPG version